# SDR 2017FA0000548

- Difficulty date: November 8, 2017
- Submitted: November 8, 2017
- Operation: General aviation
- Aircraft: N7517D
- Make and model: Piper PA-22-150
- Aircraft serial: 225245
- Aircraft time: 2,560 hours
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Part number: 1312405
- Condition: Corroded
- Location: Right
- Part time: 2,560 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LANDING GEAR RUSTED FROM INSIDE OUT WHERE FORWARD SUPPORT TUBE JOINS THE AXLE. FOUND WHEN SPOTTED A RUST LINE. USING PUNCH AND SMALL HAMMER FOUND THE COMPLETE AREA WAS RUSTED FROM THE INSIDE OUT.
